Alert archive / New Jersey / Special Marine Warnings in 2016
Special Marine Warning 50, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 21, 2016, 7:57 PM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2016, 7:57 PM EDT (23:57 UTC)
- Expired
- Jun 21, 2016, 9:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 12.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1450 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
706
WHUS51 KPHI 212357
SMWPHI
ANZ430-431-452>455-473-475-220100-
/O.NEW.KPHI.MA.W.0050.160621T2357Z-160622T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
757 PM EDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
* UNTIL 900 PM EDT
* AT 756 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MIAH MAULL LIGHT TO 6 NM EAST OF REHOBOTH BEACH
TO NEAR DELAWARE LIGHTSHIP BUOY 44009...MOVING EAST AT 45 KNOTS.
HAZARD...WIND GUSTS 40 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
CAPE MAY POINT...GREAT EGG REEF...ATLANTIC CITY...
BROWN SHOAL LIGHT...28-MILE WRECK...GREAT EGG INLET...
BETHANY BEACH...FENWICK ISLAND...SEA ISLE CITY...
INDIAN RIVER INLET BRIDGE...WILDWOOD REEF...CAPE HENLOPEN...
DELAWARE LIGHTSHIP BUOY 44009...MIAH MAULL LIGHT...
FOURTEEN FOOT BANK LIGHT...CAPE MAY REEF...REHOBOTH BEACH...
BRANDYWINE SHOAL LIGHT...DEEPWATER REEF AND OVERFALLS SHOAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHERN DELAWARE...AND SOUTHERN NEW JERSEY.
LAT...LON 3845 7507 3876 7513 3910 7538 3930 7494
3921 7498 3920 7489 3913 7481 3921 7474
3931 7482 3938 7467 3936 7462 3945 7444
3883 7391 3875 7402 3870 7415 3861 7417
3851 7426 3822 7432
TIME...MOT...LOC 2356Z 259DEG 45KT 3911 7525 3875 7495 3838 7471
HAIL...0.00IN
WIND...>34KTS
$$
ROBERTSON2 follow-up statements
282
FZUS71 KPHI 220018
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
818 PM EDT TUE JUN 21 2016
ANZ430-431-452-220028-
/O.CAN.KPHI.MA.W.0050.000000T0000Z-160622T0100Z/
818 PM EDT TUE JUN 21 2016
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND NO LONGER
POSE A SIGNIFICANT THREAT TO BOATERS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHERN DELAWARE...AND SOUTHERN NEW JERSEY.
LAT...LON 3845 7500 3845 7507 3855 7509 3866 7506
3914 7483 3913 7481 3920 7475 3920 7430
3916 7420 3883 7391 3875 7402 3870 7415
3861 7417 3851 7426 3822 7432 3822 7433
TIME...MOT...LOC 0018Z 276DEG 45KT 3915 7492 3873 7462 3836 7469
$$
ANZ453>455-473-475-220100-
/O.CON.KPHI.MA.W.0050.000000T0000Z-160622T0100Z/
818 PM EDT TUE JUN 21 2016
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
AT 818 PM EDT...STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR EAST POINT TO NEAR FIVE FATHOMS BUOY TO 6 NM
SOUTH OF DELAWARE LIGHTSHIP BUOY 44009...MOVING EAST AT 45 KNOTS.
HAZARD...WIND GUSTS TO 40 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
INDIAN RIVER INLET BRIDGE...WILDWOOD REEF...
DELAWARE LIGHTSHIP BUOY 44009...CAPE MAY REEF...28-MILE WRECK...
DEEPWATER REEF...BUOY 2MS...BUOY 2FB...WILDWOOD...BUOY 4FB...
FIVE FATHOMS BUOY...BETHANY BEACH...BUOY 3FB...FENWICK ISLAND...
OCEAN CITY REEF...SEA ISLE CITY AND THE LUMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHERN DELAWARE...AND SOUTHERN NEW JERSEY.
LAT...LON 3845 7500 3845 7507 3855 7509 3866 7506
3914 7483 3913 7481 3920 7475 3920 7430
3916 7420 3883 7391 3875 7402 3870 7415
3861 7417 3851 7426 3822 7432 3822 7433
TIME...MOT...LOC 0018Z 276DEG 45KT 3915 7492 3873 7462 3836 7469
HAIL...0.00IN
WIND...40KTS
$$
ROBERTSON856
FZUS71 KPHI 220042
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 PM EDT TUE JUN 21 2016
ANZ453-454-220052-
/O.CAN.KPHI.MA.W.0050.000000T0000Z-160622T0100Z/
842 PM EDT TUE JUN 21 2016
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND NO LONGER
POSE A SIGNIFICANT THREAT TO BOATERS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHERN DELAWARE.
LAT...LON 3845 7498 3845 7507 3855 7509 3863 7507
3861 7451 3894 7424 3894 7401 3883 7391
3875 7402 3870 7415 3861 7417 3851 7426
3822 7432
TIME...MOT...LOC 0042Z 280DEG 51KT 3890 7424 3845 7429 3844 7499
$$
ANZ455-473-475-220100-
/O.CON.KPHI.MA.W.0050.000000T0000Z-160622T0100Z/
842 PM EDT TUE JUN 21 2016
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
AT 842 PM EDT...STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR DEEPWATER REEF TO 14 NM NORTHEAST OF CHICKEN BONE
TO NEAR FENWICK ISLAND...MOVING EAST AT 50 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
DELAWARE LIGHTSHIP BUOY 44009...BETHANY BEACH...FENWICK ISLAND AND
INDIAN RIVER INLET BRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHERN DELAWARE.
LAT...LON 3845 7498 3845 7507 3855 7509 3863 7507
3861 7451 3894 7424 3894 7401 3883 7391
3875 7402 3870 7415 3861 7417 3851 7426
3822 7432
TIME...MOT...LOC 0042Z 280DEG 51KT 3890 7424 3845 7429 3844 7499
HAIL...0.00IN
WIND...>34KTS
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 21, 7:38 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 21, 7:38 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
738 PM EDT TUE JUN 21 2016
.SYNOPSIS...
A front across the region this evening will move to the east
overnight. An area of high pressure will prevail across the area
wednesday. Low pressure and another series of fronts will affect the
area late Wednesday night through Thursday night. High pressure will
return for Friday and persist through the weekend. A cold front will
approach from the west early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Coverage of showers and thunderstorms is becoming more limited
across much of our region (with the exception of Delmarva), so
have trimmed the watch back slightly.
Meanwhile, the sky remained mostly sunny over our northern counties
where dry air has taken hold in the developing west to northwest
flow.
A clear to partly cloudy sky is expected for tonight after the last
of the convection passes off the coast this evening. There may be
some patchy fog in areas that received rain today.
Minimum temperatures should be in the 50s in our far northern
counties and in the 60s elsewhere with a light wind.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A mid level short wave trough is expected to pass over New York
State on Wednesday morning, reaching New England in the afternoon.
It may bring some clouds to our far northern counties, otherwise it
should have little impact on our region. Meanwhile, weak high
pressure will likely build into our forecast area from the west.
We are anticipating dry weather conditions for Wednesday with highs
mostly in the 80s. A west wind around 10 to 15 mph may gust to 20 or
25 mph at times.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Wed night thru Thu night...This looks to be the more active part of
the long term. Another low pressure system will emerge from the
plains stares and head across the Great Lakes. The low will then
move across PA/NY on Wed. The abundance of warm/humid air on the
south of the low and the associated fronts will produce another
round of showers/tstms beginning across the wen areas late wed night
and then spreading across the entire area Thu. Severe weather is a
strong possibility with the SPC Day 3 outlook now showing 1/2 the
area (Srn) in an outlook. The weather will end from w to e through
the night Thu. A briefing package has been already sent to highlight
this weather and the HWO will also have mention of it. Temperatures
this period mostly near normal.
Fri thru Sun...A mostly dry period with high pressure returning to
the area. If the system is a bit slower to clear, there may be some
lingering showers during the morning across the ern areas.
Temperatures will be a few degrees below normal Fri, rising to above
normal by Sun.
Sun night thru Tue...Plenty of uncertainty, but the ridge across
the area will be waning and a h5 trough will be progressing
towards the area. A cold front should cross the area early next
week. We stuck with the chc pops that were in there, since it
matches well with nearby offices. Temperatures will be above
normal with mid/upper 80s for highs Mon and Tue.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Mainly VFR conditions are expected through the TAF period. There
are two exceptions. First, isolated showers and thunderstorms over
the next few hours could affect KPNE, KTTN, and KMIV. Also, MVFR
visibility restrictions around 08 to 12Z will be possible
especially for locations that had alot of rain today.
The showers and thunderstorms that were affecting KMIV and KACY at
mid afternoon should be off the coast by 2200Z. Mainly VFR
conditions are anticipated after that time, again with the potential
of some MVFR visibility restrictions late tonight and early on
Wednesday morning.
A west to northwest wind at 5 to 10 knots into this evening should
become light and variable for tonight. A west wind at 10 to 15 knots
is forecast to develop for Wednesday. The wind may gust to 20 or 25
knots at that time.
outlook...
Wed night thru thu night...Showers and Tstms may bring lower
cigs/vsbys thru the period. Svr tstms possible from the Delaware
valley and areas south.
Fri thru Sun...VFR conditions expected.
&&
.MARINE...
We have adjusted the Small Craft Advisory. We are no longer
anticipating wind gusts in excess of 25 knots except near
thunderstorms into this evening. However, the southwest to south
fetch may cause waves on our ocean waters to build near 5 feet for a
time. As a result, we have posted a Small Craft Advisory for seas.
It is in effect from our waters off Manasquan Inlet to Fenwick
Island until 900 am Wednesday.
outlook...
wed night thru thu night...Mostly sub-sca conditions. Some low end
SCA seas across the srn waters Wed night and Thu. Tstms with
local higher winds and seas expected.
Fri thru Sun...Mostly sub-sca conditions with fair weather.
RIP CURRENTS:
An eastern swell with an 8 to 10 second period will continue to
create a moderate risk for the development of dangerous rip currents
into this evening from Point Pleasant Beach, New Jersey down to
Fenwick Island, Delaware.
We are expecting to lose the easterly swell tonight and the
prevailing swell should be from the south on Wednesday. As a result,
we are anticipating a low risk at that time for the New Jersey shore
and the Delaware Beaches.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory for hazardous seas until 9 AM EDT
Wednesday for ANZ451>455.
&&
Synopsis...O'Hara
Near Term...Iovino/Johnson
Short Term...Iovino
Long Term...O'Hara
Aviation...Iovino/Johnson/O'Hara
Marine...Iovino/O'HaraHazardous weather outlook, Jun 21, 6:48 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 648 PM EDT TUE JUN 21 2016 NJZ001-007>010-012>015-017>020-022-027-PAZ054-055-060>062-070-071- 101>106-222300- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 648 PM EDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-222300- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-CAPE MAY- 648 PM EDT TUE JUN 21 2016 ...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND MAY BE NEEDED THURSDAY. NJZ025-026-222300- COASTAL ATLANTIC-COASTAL OCEAN- 648 PM EDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY. DEZ004-NJZ024-222300- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY- 648 PM EDT TUE JUN 21 2016 ...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND MAY BE NEEDED THURSDAY. ANZ430-431-453>455-222300- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 648 PM EDT TUE JUN 21 2016 ...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND DANGEROUS CLOUD TO SURFACE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THURSDAY. ANZ450>452-222300- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 648 PM EDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND DANGEROUS CLOUD TO SURFACE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.
In the hours before
Local storm report, Jun 21, 5:46 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
546 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG GEORGETOWN 38.69N 75.39W
06/21/2016 SUSSEX DE 911 CALL CENTER
TREES AND POWER LINES DOWN
&&
EVENT NUMBER PHI1601287
STAFFLocal storm report, Jun 21, 6:17 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
617 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL LEISURE VILLAGE 40.04N 74.18W
06/21/2016 E0.50 INCH OCEAN NJ SOCIAL MEDIA
&&
EVENT NUMBER PHI1601289
STAFFLocal storm report, Jun 21, 6:24 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL WARETOWN 39.79N 74.19W
06/21/2016 E1.00 INCH OCEAN NJ SOCIAL MEDIA
&&
EVENT NUMBER PHI1601290
STAFFLocal storm report, Jun 21, 6:26 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM NON-TSTM WND GST 19 SSE PORT NORRIS 38.97N 74.96W
06/21/2016 M81 MPH CAPE MAY NJ WXFLOW
0336 PM NON-TSTM WND GST 19 SSE PORT NORRIS 38.97N 74.96W
06/21/2016 M65 MPH CAPE MAY NJ NOS-NWLON
0450 PM HAIL BRICK STORE 39.32N 75.57W
06/21/2016 E0.50 INCH NEW CASTLE DE PUBLIC
FUNNEL LIKE CLOUD WITH WIND GUSTS AHEAD OF HAIL CORE
&&
EVENT NUMBER PHI1601291
EVENT NUMBER PHI1601292
EVENT NUMBER PHI1601293
STAFFLocal storm report, Jun 21, 6:48 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL TOMS RIVER 39.95N 74.20W
06/21/2016 E0.50 INCH OCEAN NJ SOCIAL MEDIA
&&
EVENT NUMBER PHI1601294
STAFFSpecial weather statement, Jun 21, 7:09 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 709 PM EDT TUE JUN 21 2016 NJZ009-010-012-013-015-019-020-PAZ071-103>106-220000- OCEAN-SOMERSET-WESTERN MONMOUTH-HUNTERDON-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-WESTERN MONTGOMERY-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-UPPER BUCKS- 709 PM EDT TUE JUN 21 2016 AT 708 PM EDT...A STRONG THUNDERSTORM WAS OVER RICHBORO...OR 14 MILES WEST OF TRENTON...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...TRENTON...BENSALEM...EWING...LANSDALE...PRINCETON... FLORENCE...BURLINGTON...BRISTOL...DOYLESTOWN...BYRAM...HATBORO... BEDMINSTER...AMBLER...HIGHTSTOWN...CHALFONT...BORDENTOWN... CRANBURY...PENNINGTON AND NEW HOPE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4015 7531 4045 7521 4034 7445 4005 7451 TIME...MOT...LOC 2308Z 277DEG 40KT 4024 7502 LF
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:37 AM EDT | Special Weather Statement | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 83 min |
| Jun 21, 3:58 AM EDT | Special Weather Statement | PHI | Warren | 47 min |
| Jun 21, 4:57 AM EDT | Special Weather Statement | PHI | Hunterdon | 63 min |
| Jun 21, 6:16 AM EDT | Special Weather Statement | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 59 min |
| Jun 21, 6:18 AM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Ocean | 46 min |
| Jun 21, 6:48 AM EDT | Small Craft Advisory | PHI | 9 hr | |
| Jun 21, 2:17 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 58 min |
| Jun 21, 2:20 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 21, 2:51 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 54 min |
| Jun 21, 2:55 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 35 min |
| Jun 21, 2:58 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 21, 3:05 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jun 21, 3:36 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 54 min |
| Jun 21, 3:40 PM EDT | Tornado Warning | PHI | Cape May | 24 min |
| Jun 21, 3:46 PM EDT | Special Marine Warning | PHI | 89 min | |
| Jun 21, 3:52 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 21, 3:56 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 17 hr | |
| Jun 21, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 39 min |
| Jun 21, 4:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 21, 4:18 PM EDT | Special Marine Warning | PHI | 87 min | |
| Jun 21, 4:39 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 30 min |
| Jun 21, 5:29 PM EDT | Special Weather Statement | PHI | Monmouth | 46 min |
| Jun 21, 7:09 PM EDT | Special Weather Statement | PHI | Mercer | 51 min |
| Jun 21, 7:20 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer | 40 min |
| Jun 21, 7:27 PM EDT | Special Marine Warning | PHI | 48 min | |
| Jun 21, 7:37 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth | 4 hr |
| Jun 21, 7:51 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 39 min |
| Jun 21, 3:17 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 28 min |
| Jun 21, 5:38 PM EDT | Special Weather Statement | PHI | Chester, Delaware | 52 min |
| Jun 21, 1:52 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 53 min |
| Jun 21, 2:08 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 67 min |
| Jun 21, 2:32 PM EDT | Tornado Warning | PHI | Kent, Queen Anne's, Talbot | 28 min |
| Jun 21, 2:55 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 65 min |
| Jun 21, 3:52 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 53 min |
| Jun 21, 6:36 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 54 min |
| Jun 21, 7:20 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 40 min |
Nearby
Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.